Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Palpitations in legs, chest, stomach, chest pains, had surgery done for collapsed lungs. Heart related?

Hi, I ve been having flutter like palpitations in my legs and throughout my body for years, but it s been worse this year than ever before. I m constantly tired and fatigued and get palpitations in my chest and stomach also. I always feel like I m run down and also get flu like fogginess in head without actually getting sick. I m going to a Nuerologist next week. I m having chest pains on and off along with other pain throughout my torso. It comes and goes in flares like every few weeks. I had two spontaneous collapsed lungs late last year and eventually had surgery done. I worry that it is possibly heart related or maybe I have marphans(not sure of spelling) or something.
Asked On : Sat, 25 Aug 2012
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
I think u should see a neurologist because your symptoms of flutter here and there for last so many years seems to be of some neurological origin. It is not easy to rule out heart disease directly but i feel that it is last on the cards.
Chest pains that u have right now could be just because of anxiety.
Marfans disease is seen in patients with who have long slender body and the arm span from side to side is more than their height. I agree that pneumothorax is sen in such patients
Answered: Thu, 17 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor